# SDR YENA2021072300474

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 60,991 hours, 21,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1909, PAP-FLL. INTERMITTENT ODOR LIKE A BURNT WIRE/HOT METAL IN THE FLIGHT DECK. NOT REAL STRONG. COMING THRU AIR VENT. ONLY IN FLIGHT DECK AND VERY TRANSIENT ; FOUND FAULT ELECTRICAL ODOR IN COCKPIT AREA WHILE TROUBLESHOOTING WITH PACK 1 ON/OFF AND CABIN FANS BLOWER/EXTRACT FANS. FURTHER TROUBLESHOOTING REQUIRED TSM 05-50-00-810-831-A.
